Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 216913, 13 pages
http://dx.doi.org/10.1155/2013/216913
Research Article

Traveling Wave Solutions in a Reaction-Diffusion Epidemic Model

1College of Mathematics and Information Science, Wenzhou University, Wenzhou 325035, China
2College of Physics and Electronic Information Engineering, Wenzhou University, Wenzhou 325035, China

Received 4 February 2013; Revised 17 March 2013; Accepted 17 March 2013

Academic Editor: Anke Meyer-Baese

Copyright © 2013 Sheng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheng Wang, Wenbin Liu, Zhengguang Guo, and Weiming Wang, “Traveling Wave Solutions in a Reaction-Diffusion Epidemic Model,” Abstract and Applied Analysis, vol. 2013, Article ID 216913, 13 pages, 2013. doi:10.1155/2013/216913